# SDR DALA2020102503456

- Difficulty date: October 22, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 58,785 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT OVER WING EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R M1694 BATTERY PACK, PER B737 AMM 33-51-06.  OPERATIONS CHECK OK.
